Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Inguinal hernia, pain where operation was done, worse on walking, mowing lawn. Causes for pain?

I had an inguinal herhia repair performed 6 years ago. I am now experiencing pain from the same location as the repaired area. There are no apparent lumps or protruderences. The pain is worse when I walk or perform gardening tasks like mowing the the lawn. I understand that a mesh was used to repair the original hernia . What is the likely cause of my pain.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi happy to help you dear pt
dont wory this is stretching pain but take care during excessive cough,
abdominal excersize and moment from sitting to standing

so it will cause stretching pain due to burden in this area
so advised that

1,always wear under wear
and get checked to surgeon when you will feel intensive pain and swelling in this area


dr muhammad akbar
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor